# SDR FDEA2020051850950

- Difficulty date: May 15, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 30,973 hours, 17,267 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: R532B113700000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR BOARD 132QG IS CRACKED AND 4 INSERTS ARE PULLED OUT. FABRICATED NEW FLOOR BOARD 132QG ON VT MAE TRAVELER T20/1491994 IAW SRZ-25-005.  MAJOR REPAIR
